# SDR DALA2017091306858

- Difficulty date: September 12, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 43,213 hours, 29,522 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Condition: Debonded
- Location: Aileron Trim
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEBONDED AILERON TRIM TAB UPPER SURFACE XAT=12 ON THE LT WING.  TRIM TAB WAS REPAIRED IAW SRM 51-70-02-2R-3, REPAIR 3.
